Show simple item record

AuthorNasser M.M.S.
Available date2020-03-03T06:19:01Z
Publication Date2018
Publication NameBulletin of the Malaysian Mathematical Sciences Society
ISSN1266705
URIhttp://dx.doi.org/10.1007/s40840-017-0558-9
URIhttp://hdl.handle.net/10576/13074
AbstractThis paper presents a numerical method for computing the conformal mappings onto the parabolic slit domain, the elliptic slit domain and the hyperbolic slit domain. The method relies on a boundary integral equation with the generalized Neumann kernel. For a given multiply connected domain of connectivity m+ 1 , the proposed method requires O((m+ 1) nlog n) operations where n is the number of nodes in the discretization of each boundary component of the given domain. Several numerical examples are presented to illustrate the performance of the proposed method.
Languageen
PublisherSpringer
dc.source Scopus
SubjectBoundary integral equations
SubjectGeneralized Neumann kernel
SubjectMultiply connected domains
SubjectNumerical conformal mapping
TitleNumerical Conformal Mapping onto the Parabolic, Elliptic and Hyperbolic Slit Domains
TypeArticle
Pagination2067 - 2087
Issue Number4
Volume Number41


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record